MAUDE Adverse Event Report: ALPHATEC SPINE, INC. IDENTITI; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

ALPHATEC SPINE, INC. IDENTITI; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number 134-07161407-S
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Failure of Implant (1924)
Date of Event 09/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Around three months after surgery, the patient reported experiencing pain while swallowing.A radiograph was performed, which showed that the blocker on the spacer had become unlocked and was backing out.Revision surgery was performed.
 
Additional Manufacturer Narrative
The implant is currently being evaluated.A follow-up report with the results of the investigation will be submitted upon completion.
 
Additional Manufacturer Narrative
Correction: d1: identiti cervical standalone interbody system.H3: yes.H6: investigation findings: 3251.Investigation conclusions: 4315.Device evaluation: visual inspection of the spacer found the blocker no longer attached and missing.Tissue is present within the cannula where the blocker typically sits, but remnants of the blocker remain beneath it, indicating it sheared at the interface with the cross pin.There is cosmetic damage to the faceplate which likely occurred during the removal process.The shear pattern observed near the cross pin indicates that the blocker may have been structurally comprised under in-situ dynamic loading.However, without the blocker available for evaluation, a definitive root cause cannot be determined.

Brand Name
IDENTITI
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key20475615
Report Number2027467-2024-00125
Device Sequence Number15356558
Product Code OVE
UDI-Device Identifier00190376286129
UDI-Public(01)00190376286129(10)10080909
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202812
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number134-07161407-S
Device Catalogue Number134-07161407-S
Device Lot Number10080909
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale